# SDR DALA101703157

- Difficulty date: January 25, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 20,108 hours, 10,135 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: A

## Discrepancy

ON CLIMB, RUMBLING NOISE HEARD FOR SEVERAL MINUTES, FOLLOWED BY ACRID ODOR ON FLIGHT DECK.  CONTACTED F/A TO VERIFY NOTHING IN THE OVENS.  DIVERTED ACFT.  IN DESCENT EXTRACT FAN FAULT ANNUNCIATED, FOLLOWED QRH.  LANDING WAS UNEVENTFUL.  REPLACED AVIONICS EXTRACT FAN, CHECKS OK.
